# SDR DALA2017011600424

- Difficulty date: March 28, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 73,545 hours, 33,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO RIVET ON FWD CROWN LOC FR 32 =1 ON THE STR 1R, PERFORMED PERMANENT REPAIR ON EXACTLY LOCATION FR 33 AND STR 1R ASPER SRM 53-21-11 PAR 5 I FIG 202.
